# SDR DALA201902153113

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,908 hours, 38,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 2L DOOR WILL NOT DISARM.  LUBRICATED 2L SLIDE GIRT BAR PER B757 AMM 12-21 OPER CHECK OKAY. (5086893)
